Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    627

Puffy face on Spironolactone

imagirl89

472 views

I was taking  25 mg spironolactone from January to June, then I stepped up to 50 mg in the summer and started waking up with a puffy face and eyes every single morning. I felt extremely dehyrdated and my face and eyes looked dead, I ended up going back to 25 mg for 2 months then stopped the drug completely because I was tired of taking too many medications. I also take Yaz birth control pills. Its been a little over 2 months off Spironolactone and I still have the same side effects; puffy face every morning, extreme thirst and dehydrated feeling. I feel like my eyes swelling every morning is stretching them out and making them look so sold, my eyes look droopy now and wrinkly now. Ive tried to sleeping with bunch of pillows but i still wake up puffy and drinking massive amounts of water doesn't help. Anybody experience the same thing or have any advice?


0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×